Alert archive / Connecticut / Red Flag Warnings in 2010
Red Flag Warning 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this red flag warning at Apr 29, 2010, 4:28 AM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 29, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2010, 4:28 AM EDT (08:28 UTC)
- In effect from
- Apr 29, 2010, 12:00 PM EDT
- Expired
- Apr 29, 2010, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT
The radar
The Boston radar (KBOX), 95 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1615 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
621 WWUS81 KBOX 290828 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 428 AM EDT THU APR 29 2010 CTZ002>004-291630- /O.UPG.KBOX.FW.A.0002.100429T1600Z-100429T2300Z/ /O.NEW.KBOX.FW.W.0003.100429T1600Z-100430T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT- 428 AM EDT THU APR 29 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THERE WILL BE AN ENHANCED RISK OF FIRE SPREAD ACROSS NORTHERN CONNECTICUT THIS AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL FALL BETWEEN 20 TO 30 PERCENT AND NORTHWEST WINDS WILL OCCASIONALLY GUST TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BELK
2 follow-up statements
119 WWUS81 KBOX 291554 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1154 AM EDT THU APR 29 2010 CTZ002>004-300000- /O.CON.KBOX.FW.W.0003.100429T1600Z-100430T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT- 1154 AM EDT THU APR 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THERE WILL BE AN ENHANCED RISK OF FIRE SPREAD ACROSS NORTHERN CONNECTICUT THIS AFTERNOON. THE MINIMUM RELATIVE HUMIDITY WILL FALL BETWEEN 20 TO 30 PERCENT AND NORTHWEST WINDS WILL OCCASIONALLY GUST TO 35 MPH. THESE CONDITIONS SHOULD DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WTB
989 WWUS81 KBOX 292359 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 759 PM EDT THU APR 29 2010 CTZ002>004-300100- /O.EXP.KBOX.FW.W.0003.000000T0000Z-100430T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT- 759 PM EDT THU APR 29 2010 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. WINDS CONTINUE TO RAPIDLY DIMINISH THIS EVENING...REDUCING THE FIRE GROWTH POTENTIAL. $$ BELK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Apr 29, 3:46 AM EDT, 42 minutes earlier.
Area forecast discussion, Apr 29, 3:46 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
346 AM EDT THU APR 29 2010
.SYNOPSIS...
A STATIONARY LOW PRESSURE ACROSS THE CANADIAN MARITIMES TODAY...WILL
WEAKEN EAST OF NEWFOUNDLAND LATE FRIDAY. HIGH PRESSURE WILL BUILD
OFF THE SOUTHEAST U.S. COAST FRIDAY THROUGH THIS WEEKEND...BRINGING
INCREASINGLY WARM CONDITIONS TO SOUTHERN NEW ENGLAND. A COLD FRONT IS
EXPECTED TO MOVE THROUGH SOUTHERN NEW ENGLAND LATE SUNDAY NIGHT INTO
MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLEAR SKIES ACROSS MOST OF SOUTHERN NEW ENGLAND EARLY THIS MORNING.
WINDS ARE A BIT STRONGER THAN THIS TIME LAST NIGHT...ALLOWING FOR
TEMPERATURES ABOUT 10 DEGREES HIGHER THAN YESTERDAY AT THIS TIME.
PLENTY OF SUNSHINE WILL START THE MIXING PROCESS QUICKLY THIS
MORNING. 29/00Z MODELS ARE IN EXCELLENT OVERALL AGREEMENT BRINGING THE
CORE OF A LOW-LEVEL COLD POOL SOUTH JUST OFF THE EAST COAST OF MA
THIS AFTERNOON. THERE IS ALSO A MID-LEVEL SHORTWAVE TO CONTEND
WITH...AS WELL AS GOOD DIVERGENCE AT 250 MB. MODELED LOW-LEVEL LAPSE
RATES ARE DRY ADIABATIC THROUGH A VERY DEEP LAYER THIS AFTERNOON.
THIS LEADS US INTO SEVERAL PROBLEMS FOR THIS AFTERNOON...FIRE GROWTH
POTENTIAL...STRONG GUSTY WINDS AND THE POSSIBILITY FOR CONVECTION.
A LOT OF INGREDIENTS IN PLACE FOR CONVECTION THIS AFTERNOON EXCEPT FOR
ONE OF THE MOST CRUCIAL...MOISTURE. BECAUSE OF THIS LACK...THINKING
THUNDERSTORM COVERAGE WILL BE ISOLATED AT MOST. THE STRENGTH OF THE
COLD POOL IS TOUGH TO IGNORE...SO WILL ALSO MENTION THE POSSIBILITY OF
SMALL HAIL WITH ANY THUNDERSTORMS. THE GREATEST RISK WILL BE ACROSS
EASTERN MA AND SOUTHWEST NH THIS AFTERNOON.
THE DEEP MIXING LAYER WILL ALSO LEAD TO WIDESPREAD GUSTY NORTHWEST
WINDS LATER TODAY. CONTEMPLATED A WIND ADVISORY...BUT THINKING GUST
SPEEDS WILL FALL JUST SHORT OF THE CRITERION OF 40 KT. SO NO WIND
ADVISORY JUST YET. THE MET GUIDANCE TEMPERATURES HAVE VERIFIED VERY
WELL THE PAST FEW DAYS...AND THAT IS WHAT WAS USED FOR TEMPERATURES
TODAY. IF CURRENT FORECAST TEMPERATURES ARE TOO LOW BY 2-3 DEGREES...
WILL LIKELY NEED A WIND ADVISORY AS DRY AS THE LOWER ATMOSPHERE IS.
THIS WILL NEED TO BE MONITORED CLOSELY BY THE NEXT SHIFT.
THE LAST PROBLEM TODAY WILL BE FIRE GROWTH POTENTIAL. PLEASE SEE THAT
SECTION BELOW FOR MORE DETAILS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
WINDS QUICKLY DIMINISH THIS EVENING...WITH MAINLY CLEAR SKIES.
TEMPERATURES SHOULD FALL BACK INTO THE UPPER 20S TO MID 30S AWAY FROM
THE URBAN CENTERS AND IMMEDIATE COAST. A FROST ADVISORY MAY BE NEEDED
TONIGHT WHERE THE GROWING SEASON HAS STARTED. WILL LET THE NEXT SHIFT
TAKE A CLOSER LOOK AS THE LOW LEVELS MAY BE TOO DRY FOR FROST
FORMATION.
HIGH PRESSURE ARRIVES FRIDAY...ALONG WITH THE START OF A SIGNIFICANT
WARM-UP WITH ABOVE NORMAL TEMPERATURES INTO THE 60S AND LOWER 70S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
FRIDAY NIGHT-SUNDAY...
WEST COAST UPPER TROF DIGS SOUTH TO MEXICO LATE THIS WEEK...WHICH IN
TURNS BUILDS A RIDGE OVER THE EASTERN USA AND BRINGS A WARM FLOW OF
AIR TO AT LEAST WESTERN NEW ENGLAND. THIS TIME OF YEAR THE POSITION
OF THE RIDGE AXIS WILL AFFECT MAX TEMPS BY 10-20F ESPECIALLY IN
EASTERN MASSACHUSETTS. CURRENT DATA SHOWS A STRONG NORTHWEST FLOW
ALOFT ON FRIDAY WITH THE RIDGE CRESTING OVER NEW ENGLAND LATE
SATURDAY. THIS SHOULD BRING DRY WEATHER FRIDAY NIGHT AND
SATURDAY...ALTHOUGH A SLIGHT CHANCE OF SHOWERS IN NORTHWEST
MASS/SOUTHWEST NH LATE IN THE DAY. TEMPS ALOFT SATURDAY 13-16C WOULD
SUPPORT MAX TEMPS IN THE 80S. WARMEST TEMPS BOTH DAYS SHOULD BE IN
THE CT VALLEY WITH COOLEST TEMPS ON THE CAPE AND ISLANDS. A SEA
BREEZE IS MOST LIKELY ON SATURDAY WITH A WEAK SURFACE PRESSURE
GRADIENT...THIS WOULD KEEP TEMPS ALONG THE MASS EAST COAST IN THE
UPPER 60S TO LOWER 70S.
SUNDAY ALSO LOOKS WARM WITH 17-18C ALOFT...IF WE GET MORE SUN THAN
FORECAST OUR MAX TEMPS COULD THREATEN 90F. BUT CLOUDS ASSOCIATED
WITH THE APPROACHING COLD FRONT SHOULD DOMINATE...SO MAX TEMPS
SHOULD TOP OUT IN THE UPPER 70S AND LOWER 80S. COLD FRONT MOVES
THROUGH...WILL GO WITH CHANCE POPS WITH THE AFTERNOON SEEING THE
BEST CHANCE OF SHOWERS.
MONDAY...
A 175 KNOT JET MAX MOVES ACROSS NORTHERN NEW ENGLAND
MONDAY...SUPPORTING A SECONDARY FRONT. THIS MAY GENERATE CLOUDS AND
WIDELY SCATTERED SHOWERS. OTHERWISE A DRY DAY WITH TEMPS ALOFT
COOLING TO AROUND 10C...SO MAX TEMPS SHOULD BE IN THE 70S. LOW
CONFIDENCE ON POTENTIAL FOR CLOUDS AND SHOWERS.
TUESDAY-WEDNESDAY...
HIGH PRESSURE OVER THE REGION TUESDAY WITH DRY WEATHER. UPPER
SHORTWAVE APPROACHES WEDNESDAY WITH INCREASING CLOUDS...EITHER
SCATTERED OR WIDELY SCATTERED SHOWERS.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
THURSDAY...HIGH CONFIDENCE FOR VFR CONDITIONS. STRONG NORTHWEST WIND
GUSTS DEVELOPING BY EARLY AFTERNOON. LOW PROBABILITY FOR ISOLATED
THUNDERSTORMS BETWEEN 18Z-22Z ACROSS EASTERN MA AND SOUTHERN NH.
THURSDAY NIGHT...HIGH CONFIDENCE VFR. DIMINISHING WINDS.
FRIDAY...HIGH CONFIDENCE VFR.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT-SATURDAY...VFR. APPROACHING COLD FRONT LATE SATURDAY MAY
BRING WIDELY SCATTERED SHOWERS/TSTM TO WESTERN MASS/SOUTHWEST NH.
POTENTIAL AFTERNOON SEA BREEZE AT BOSTON.
SUNDAY...VFR WITH DEVELOPING VFR CIGS. OCCASIONAL MVFR VSBYS IN
SHOWERS AND POSSIBLE THUNDER.
MONDAY...WIND SHIFT TO WEST-NORTHWEST...WINDS GUSTING 25 TO 30
KNOTS. VFR CIGS.
&&
.MARINE...
WINDS CONTINUE TO DIMINISH THIS MORNING ACROSS THE COASTAL
WATERS...BUT THAT WILL NOT LAST FOR LONG PAST DAYBREAK. ANOTHER SURGE
OF STRONG NORTHWEST WINDS WILL DEVELOP LATE THIS MORNING INTO THIS
EVENING. STRONGEST WINDS EXPECTED TO BE ACROSS THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY...AND HAVE POSTED A GALE WARNING THERE.
LOWER PROBABILITY FOR GALE FORCE GUSTS EAST OF CAPE COD...AS WELL AS
FOR A SHORTER PERIOD OF TIME. HAVE A SMALL CRAFT FOR ALL OTHER WATERS
LATER TODAY FOR NOW...BUT WILL NEED TO KEEP AN EYE ON CONDITIONS EAST
OF CAPE COD FOR A POSSIBLE UPGRADE TO A GALE WARNING.
WINDS DIMINISH THIS EVENING...AND ESPECIALLY AFTER MIDNIGHT TONIGHT.
RELATIVELY LIGHT WINDS EXPECTED FRIDAY AS HIGH PRESSURE ARRIVES FROM
THE WEST.
SEAS BUILD QUICKLY THIS AFTERNOON DUE TO WIND SURGE...BUT SUBSIDE
JUST AS QUICKLY THIS EVENING. ACROSS THE OUTER COASTAL WATERS...THIS
IS LIKELY TO TAKE A BIT LONGER...POSSIBLY INTO FRIDAY MORNING.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
SEA HEIGHT FORECASTS WERE REDUCED TO 80 PERCENT OF MODEL VALUES DURING
PERIOD OF SOUTHWEST FLOW FRIDAY THROUGH SUNDAY. MARGINAL 5 FOOT SEAS
ON THE SOUTHERN OUTER WATERS SUNDAY. SMALL CRAFT ADVISORY POSSIBLE
LATE SUNDAY INTO MONDAY AFTER COLD FRONTAL PASSAGE.
&&
.FIRE WEATHER...
CONDITIONS WILL APPROACH RED FLAG CRITERIA TODAY. MINIMUM RH WILL DROP
TO 20 TO 30 PERCENT AND WIND GUSTS WILL APPROACH 35 MPH. SOME
UNCERTAINTY WITH HOW FAVORABLE CONDITIONS GIVEN RECENT RAINFALL.
BUT AFTER COORDINATION WITH VARIOUS FIRE WEATHER OFFICIALS...A RED
FLAG WARNING HAS BEEN ISSUED FOR HARTFORD...TOLLAND AND WINDHAM
COUNTIES IN CONNECTICUT. NO HEADLINES FOR MA/RI OR SOUTHERN NH.
JUST AS DRY FRIDAY...BUT WINDS ARE NOT EXPECTED TO BE AS STRONG.
COULD STILL NEED ANOTHER RED FLAG WARNING.
&&
.CLIMATE...
SOUTHERN NEW ENGLAND LONG-TERM 100 YEAR CLIMATE SITES ARE PROJECTING
TO FINISH APRIL IN THE TOP 3 WARMEST. APRIL WILL ALSO BE TOP 6 DRIEST
AT ORH AND BDL.
CONFIDENCE IN TOP 5 WARMEST IS CATEGORICAL FOR ALL OF SNE.
OVERALL ABNORMAL WARMTH CONTINUES FIRST 27 DAYS OF APRIL AND SO FAR
VERY DRY AT KBDL AND KORH.
AVG TEMP RFALL DEPARTURE THRU 4/27
BOS +5.4 1.52 INCH BELOW
BDL +6.6 2.17 INCH BELOW
PVD +6.0 1.60 INCH BELOW
ORH +7.2 2.19 INCH BELOW
BOS 53.2 EXPECTING FINAL TO BE NEAR 52.7 2ND WARMEST ON RECORD
BDL 54.9 EXPECTING FINAL TO BE NEAR 54.5 WARMEST ON RECORD
PVD 54.1 EXPECTING FINAL TO BE NEAR 53.5 2ND WARMEST ON RECORD
ORH 51.6 EXPECTING FINAL TO BE NEAR 50.9 THIRD WARMEST ON RECORD
THE PROJECTIONS USING WEDNESDAYS 5PM CLIMATE MAX/MIN AND CHECKING
THE UPCOMING PROJECTIONS FOR THU-FRI APRIL 29-30...INCLUDING THE BIG
RETURN WARMUP ON THE 30TH.
THE FOLLOWING IS AVG TEMP HISTORY FOR APRIL
BOS
1. 55.1 1976
2. 52.5 1945
3. 51.8 1921
4. 51.7 1981
5. 51.6 1941
BDL
1. 53.6 1921
2. 53.3 1991 AND 1976
3. 53.2 1945
4. 52.7 1941
5. 52.4 1968
PVD
1. 54.5 1945
2. 52.6 1976 AND 1941
3. 51.9 1951
4. 51.8 1991
5. 51.4 2008 1994 1981
ORH
1. 51.5 1910
2. 51.3 1941 AND 1915
3. 50.7 1945
4. 50.1 1921
5. 49.7 1942
NO FURTHER UPDATES OF THIS SECTION ARE PLANNED BEFORE THE FINAL APRIL
MONTHLY CLIMATE SUMMARIES POST THIS WEEKEND.
RAINFALL...
BDL THRU 4/27 1.30.
BDL IS PROJECTING 5TH DRIEST...PREVIOUS 5TH DRIEST WAS 1.38 IN 1966.
DRIEST APRIL 0.65 IN 1942.
ORH THRU 4/27 1.34.
ORH IS PROJECTING 6TH DRIEST...PREVIOUS 6TH DRIEST WAS 1.5 IN 1915
DRIEST APRIL 0.75 IN 2001.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
CTZ002>004.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 11 PM EDT THIS
EVENING FOR ANZ230>232-251.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 9 PM EDT THIS
EVENING FOR ANZ233>236.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR ANZ237.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING
FOR ANZ250.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ254-255.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT FRIDAY FOR ANZ256.
&&
SYNOPSIS...BELK
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...WTB
AVIATION...BELK/WTB
MARINE...BELK/WTB
FIRE WEATHER...BELK
CLIMATE...DRAGHazardous weather outlook, Apr 28, 12:13 PM EDT, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1213 PM EDT WED APR 28 2010 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-291615- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 1213 PM EDT WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE TO HIGH PROBABILITY FOR RED FLAG CONDITIONS THURSDAY AND FRIDAY AFTERNOONS...PRIMARILY GOVERNED BY ANY RAINFALL ABOVE ONE QUARTER INCH THIS WEEK. THE GREATEST RISK APPEARS TO BE FRIDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>235-237-254>256-291615- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1213 PM EDT WED APR 28 2010 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A LOW PROBABILITY OF SPOTTY GALE FORCE NORTHWEST WIND GUSTS THURSDAY. THERE IS A LOW PROBABILITY OF A THUNDERSTORM NEXT SUNDAY OR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-291615- BOSTON HARBOR-NARRAGANSETT BAY- 1213 PM EDT WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WEST TO NORTHWEST GALE FORCE GUSTS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A LOW PROBABILITY OF GALE FORCE NORTHWEST WINDS THURSDAY AFTERNOON. THERE IS A LOW PROBABILITY OF A THUNDERSTORM NEXT SUNDAY OR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-251-291615- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 1213 PM EDT WED APR 28 2010 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THERE IS A LOW PROBABILITY FOR WEST TO NORTHWEST GALE FORCE GUSTS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A LOW PROBABILITY OF GALE FORCE NORTHWEST WINDS THURSDAY AFTERNOON. THERE IS A LOW PROBABILITY OF A THUNDERSTORM NEXT SUNDAY OR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 1:43 PM EDT | Wind Advisory | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 5 hr |
Nearby
Red Flag Warnings in Connecticut, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.